# SDR 95ZZZM575

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Failed
- Location: Nr 2 Position
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE MAIN CABIN SMOKE DETECTOR LIGHT ILLUMINATED.  COMPLIED WITH EMERGENCY CHECK LIST.  LANDED WITHOUT INCIDENT.  LIGHT EXTINGUISHED ON TAXI IN.  INSPECTED AND TESTED SMOKE DETECTOR SYSTEM.  REPLACED THE NR 2 DETECTOR DUE TO INTERMITTENT TEST.  SYSTEM OPS CHECK NORMAL.  (M)
